# SDR AALA201706079018

- Difficulty date: June 6, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 124 hours, 41 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANTS REPORTED THAT WHEN TRYING TO USE THE LOWER AFT GALLEY COFFEE MAKER, A BURNING SMELL EMANATED AND THEY TURNED IT OFF. REPLACED AFT GALLEY COFFEE MAKER NUMBER 5 IAW AMM 25-32-00 CKS GOOD.
